# SDR 3J7R2023051900001

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 12,681 hours, 9,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 1716
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT LIGHTS AT THE CABIN DOOR DO NOT ILLUMINATE WHEN THE MAIN BATTERY IS OFF AND THE AFT EMERGENCY LIGHTS ARE DIM.
